# SDR T17A201806064038

- Difficulty date: June 5, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N418TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK475
- Aircraft time: 5,435 hours, 4,514 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Part number: 12890120004
- Condition: Cracked
- Location: Rt Engine
- Part time: 5,435 hours, 4,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE INLET LINER CRACKED. COMPLETED 2 EACH LINER REPAIRS AT BLEED HOLES USING .016 347 CRES MATERIAL REF SRM 51-50-24, 51-50-30. REPLACED ICE BRACKET SUPPORT ANGLES P/N 45A96583-32, 45A96583-31. REPAIRED CLIP ANGLE WITH 2024-T3 .032 MATERIAL. REPLACED FRAME WITH NEW FRAME P/N 45A35201-014 REF SRM 51-40-01 GUIDELINES. OPS AND LEAK CHECKED GOOD IAW MM 71-10-00 AND 30-10-00.
